# SDR SWAA2012111509474

- Difficulty date: October 18, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 30,932 hours, 21,297 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110U97
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT I/B SIDE XW 58.500 FRONT SPAR, BONDING STRAP, CRACK.  REMOVED AND REPLACED BONDING STRAP  5919110U97, PO 790191208 IAW B717 SRM 51-40-08 AND 51-41-05.
